How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 24402
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

We have a 4 year old Shih Tzu and I can tell he isn't

Customer Question

Hi! We have a 4 year old Shih Tzu and I can tell he isn't feeling well. He is shaking and jerking, almost like he is gagging or choking. He doesn't get sick, and he seems to be eating and drinking and going potty. But I can tell he isn't feeling good. He has yelped a few times when he is playing with our other dog like he is in pain, I just don't know what from.
JA: I'm sorry to hear that. Strange behavior is often perplexing. I'm sure the veterinarian can help you. What is the dog's name?
Customer: Boo
JA: Is there anything else important you think the veterinarian should know about the dog?
Customer: He likes to chew on things, maybe he swallowed something. He has swallowed a water bottle lid in the past. What can I give him for pain?
Submitted: 17 days ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 17 days ago.

You're speaking to Dr. Michael Salkin. Welcome to JustAnswer. I'm currently typing up my reply. Please be patient. This may take a few minutes.

Expert:  Dr. Michael Salkin replied 17 days ago.

You're necessarily constrained to administering aspirin dosed at 10 mg/lb with food and repeated in 12 hour intervals if need be or acetaminophen dosed at 7mg/lb thrice daily. You must avoid the toxic ibuprofen and naproxen. Please respond with further questions or concerns if you wish.

Related Dog Veterinary Questions